MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CANNULA SEAL

INTUITIVE SURGICAL, INC NONE; CANNULA SEAL
Model Number 400077-04
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the cannula seal involved with this complaint and completed the device evaluation.Failure analysis did not replicate nor confirm the reported complaint.Visual inspection did not reveal any damage.No product issue was identified.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, at the time an instrument was installed, the site observed a broken valve in the cannula seal and an alleged air leak occurred.The procedure was completed with no reported injury.

Brand Name
NONE
Common Device Name
CANNULA SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20338335
Report Number2955842-2024-19856
Device Sequence Number8108343
Product Code NAY
UDI-Device Identifier10886874110994
UDI-Public(01)10886874110994(17)270930(10)K10230921
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400077-04
Device Catalogue Number400077
Device Lot NumberK10230921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexPrefer Not To Disclose